# SDR USAA990532

- Difficulty date: May 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23385
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 65657103
- Condition: Cracked
- Location: Bs 727
- Part time: 40,289 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK, FOUND .25 INCH CRACK AT ANTENNA BRACKET AT 727 D TO E.  INSTALLED NEW PART, IDENTICAL NUMBER PER SRM 51-10-02.  (M)
